# SDR CALA2024082600496

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N2749U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66589
- Aircraft time: 20,287 hours, 2,410 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Coffeemaker
- Part number: 4551241102
- Part serial: T1054787344
- Condition: Leaking
- Location: Fwd Galley
- Part time: 14,516 hours, 1,775 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WATER LEAKING FROM CEILING BETWEEN FWD GALLEY  AND 1L. WATER DI DNT STOPPER INBOUND CABIN CREW, LEAKAGE FROM FWD GALLY LT AFT CORNER, WATER NOTICED AT LOWER CORNER NEAR FLOOR. GROUND CHECKED DOOR 1 & FWD GALLEY CEILING AREA, ALL WATER SUPPLY HOSE SECURED & INTACT, CEILING AREA DRY, RUN CHILLER 2 HOURS & NO ANY ISSUE. REMOVED ALL GALLEY #1 INSERT & FOOD CARTS, ISOLATED STEAM OVEN WORKS NORMAL. REMOVED COFFEEMAKER 104 & 105, FOUND REAR DRAIN AREA DIRTY WITH WATER RESIDUE. CLEANED DRAIN PAD & POUR WATER TO DRAIN AREA, CONFIRM LEAKAGE DOWN TO PURSER WORK TABLE FROM DRAIN PAD EDGE & CORNER. RESEALED WITH SEALANT.   PRESSURED WATER SYS, CHECKED AROUND AREA NO WATER LEAK, COFFEEMAKER 104 & 105 DRAIN PLATE SEALENT REPAIRED GOOD, DRAIN HOLE CLEANED & WORK NORMAL, REACTIVATED FWD GALLEY WATER SUPPLY FOR T/S. FOUND COFFEEMAKER 105 LEAKING INTERNALLY.
